# SDR ASOA20130407049H

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 30,440 hours, 29,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CK INSPECTION, THE RT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FRAME 75 BETWEEN STR 1R AND 2R.  MX PERFORMED A DOUBLER REPAIR WITH DRAG ANGLE IAW ENGINEERING CHANGE AND RA EC 5330-02353, AND ACFT APPROVED FOR SERVICE.
